MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Capio; laparoscope, general & plastic surgery

BOSTON SCIENTIFIC CORPORATION Capio; laparoscope, general & plastic surgery
Model Number 831-125
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that, during the use of a capio device, the bullet needle detached from the suture when the device was removed from the cavity during the first pass through the ligament.An attempt was made to recover the needle, but it could not be found because it was too small to locate.The procedure was completed using the original capio device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Blocks d4, h4: the complainant was unable to provide the suspected device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the device lot number is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of dart detachment.

Brand Name
Capio
Common Device Name
laparoscope, general & plastic surgery
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela,
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515512
Report Number2124215-2026-46458
Device Sequence Number15796560
Product Code FHQ
UDI-Device Identifier08714729257615
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number831-125
Device Catalogue Number831-125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown